MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS

Medline Industries, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Catalog Number MDT2168284
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported black fuzzies/ lint on or towels.Two photo samples were provided by the customer, and each photo had edited circles around the black dots/"fuzzies" reported by the customer; medline also evaluated 6 months of complaint history for this product.Based on the photos, medline was unable to confirm the reported issue, and it was hard to determine if the black dots/"fuzzies" were part of the or towels or truly lint based on the angles provided.At this time medline cannot confirm based off the information received; a closing response has been disclosed and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that black fuzzies/ lint on or towels.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50868721
Report Number1417592-2026-48740
Device Sequence Number10673987
Product Code FRL
UDI-Device Identifier40080196282730
UDI-Public40080196282730
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT2168284
Device Lot Number6052308016
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown